# SDR NSVA2011253

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 188
- Aircraft time: 7,849 hours, 75,777 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN THE GEAR WAS RAISED THE GEAR DOOR WOULD NOT CLOSE.  INDICATIONS SHOWED THE GEAR WAS UP.  CREW PERFORMED AN ALTERNATE GEAR EXTENSIONS AND RETURNED TO IAH.  A/C HAD TO BE TOWED TO THE GATE FROM THE TAXIWAY.
